Alert archive / California / Wind Advisories in 2018

Wind Advisory 47, NWS Los Angeles, CA

June 9, 2018

NWS Los Angeles, CA issued this wind advisory at Jun 9, 2018, 8:57 AM PDT. It took effect at Jun 9, 2018, 12:00 PM PDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2018, 8:57 AM PDT (15:57 UTC)
In effect from
Jun 9, 2018, 12:00 PM PDT
Expired
Jun 11, 2018, 9:16 AM PDT
In force
45 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

796 
WWUS76 KLOX 091557
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
857 AM PDT Sat Jun 9 2018

CAZ039-052-100400-
/O.NEW.KLOX.WI.Y.0047.180609T1900Z-180611T1700Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
857 AM PDT Sat Jun 9 2018

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 AM PDT MONDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect from noon today to 10 AM PDT
Monday. 

* WINDS...North 20 to 30 mph with gusts to 55 mph. Strongest
  through and below passes and canyons of the Santa Ynez Range
  from the afternoon through early morning hours.

* IMPACTS...Gusty winds will make driving difficult, especially
  for high profile vehicles. This includes Highways 101 and 154
  from Gaviota to Montecito, including San Marcos Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ034-035-100400-
/O.NEW.KLOX.WI.Y.0047.180609T1900Z-180610T0400Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg
857 AM PDT Sat Jun 9 2018

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS
EVENING...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect from noon today to 9 PM PDT
this evening. 

* WINDS...Northwest 20 to 30 mph with gusts to 40 mph, strongest
  at the beaches.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

MW
7 follow-up statements
397 
WWUS76 KLOX 092125
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
225 PM PDT Sat Jun 9 2018

CAZ053-054-100400-
/O.EXB.KLOX.WI.Y.0047.180610T0300Z-180611T1700Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
225 PM PDT Sat Jun 9 2018

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM PDT
MONDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect from 8 PM this evening to 10 AM
PDT Monday. 

* WINDS...North 20 to 30 mph with gusts to 55 mph. Strongest
  through the Interstate 5 corridor from the evening through 
  early morning hours. 

* IMPACTS...Gusty winds will make driving difficult, especially
  for high profile vehicles.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ039-052-100400-
/O.CON.KLOX.WI.Y.0047.000000T0000Z-180611T1700Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
225 PM PDT Sat Jun 9 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT MONDAY...

* WINDS...North 20 to 30 mph with gusts to 55 mph. Strongest 
  through and below passes and canyons of the Santa Ynez Range 
  from the afternoon through early morning hours. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highways 101 and 154 
  from Gaviota to Montecito, including San Marcos Pass. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ034-035-100400-
/O.CON.KLOX.WI.Y.0047.000000T0000Z-180610T0400Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg
225 PM PDT Sat Jun 9 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WINDS...Northwest 20 to 30 mph with gusts to 40 mph, strongest 
  at the beaches. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$
477 
WWUS76 KLOX 100406
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
906 PM PDT Sat Jun 9 2018

CAZ034-035-100515-
/O.EXP.KLOX.WI.Y.0047.000000T0000Z-180610T0400Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg
906 PM PDT Sat Jun 9 2018

...WIND ADVISORY HAS EXPIRED...

The winds have decreased as forecast and are no longer meeting
advisory criteria.

$$

CAZ039-052-101330-
/O.CON.KLOX.WI.Y.0047.000000T0000Z-180611T1700Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
906 PM PDT Sat Jun 9 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT MONDAY...

* WINDS...North 20 to 30 mph with gusts to 55 mph. Strongest 
  through and below passes and canyons of the Santa Ynez Range 
  from the afternoon through early morning hours. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highways 101 and 154 
  from Gaviota to Montecito, including San Marcos Pass. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ053-054-101330-
/O.CON.KLOX.WI.Y.0047.000000T0000Z-180611T1700Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
906 PM PDT Sat Jun 9 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT MONDAY...

* WINDS...North 20 to 30 mph with gusts to 55 mph. Strongest 
  through the Interstate 5 corridor from the evening through 
  early morning hours. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$
668 
WWUS76 KLOX 100922
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
222 AM PDT Sun Jun 10 2018

CAZ034-035-102030-
/O.EXB.KLOX.WI.Y.0047.180610T2000Z-180611T0400Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg
222 AM PDT Sun Jun 10 2018

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT
THIS EVENING...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect from 1 PM this afternoon to
9 PM PDT this evening. 

* WINDS...Northwest 20 to 30 mph with gusts to 40 mph, strongest 
  at the beaches. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ039-052-102030-
/O.CON.KLOX.WI.Y.0047.000000T0000Z-180611T1700Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
222 AM PDT Sun Jun 10 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT MONDAY...

* WINDS...North 20 to 30 mph with gusts to 55 mph. Strongest 
  through and below passes and canyons of the Santa Ynez Range 
  from the afternoon through early morning hours. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highways 101 and 154 
  from Gaviota to Montecito, including San Marcos Pass. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ053-054-102030-
/O.CON.KLOX.WI.Y.0047.000000T0000Z-180611T1700Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
222 AM PDT Sun Jun 10 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT MONDAY...

* WINDS...North 20 to 30 mph with gusts to 55 mph. Strongest 
  through the Interstate 5 corridor from the evening through 
  early morning hours. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

ASR
101 
WWUS76 KLOX 101921
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
1221 PM PDT Sun Jun 10 2018

CAZ039-052-110400-
/O.CON.KLOX.WI.Y.0047.000000T0000Z-180611T1700Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
1221 PM PDT Sun Jun 10 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT MONDAY...

* WINDS...North 20 to 30 mph with gusts to 55 mph. Strongest 
  through and below passes and canyons of the Santa Ynez Range 
  from the afternoon through early morning hours. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highways 101 and 154 
  from Gaviota to Montecito, including San Marcos Pass. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ034-035-110400-
/O.CON.KLOX.WI.Y.0047.180610T2000Z-180611T0400Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg
1221 PM PDT Sun Jun 10 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WINDS...Northwest 20 to 30 mph with gusts to 40 mph, strongest 
  at the beaches. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ053-054-110400-
/O.CON.KLOX.WI.Y.0047.000000T0000Z-180611T1700Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
1221 PM PDT Sun Jun 10 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT MONDAY...

* WINDS...North 20 to 30 mph with gusts to 55 mph. Strongest 
  through the Interstate 5 corridor from the evening through 
  early morning hours. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$
557 
WWUS76 KLOX 110400
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
900 PM PDT Sun Jun 10 2018

CAZ034-035-110500-
/O.EXP.KLOX.WI.Y.0047.000000T0000Z-180611T0400Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg
900 PM PDT Sun Jun 10 2018

...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

Winds are diminishing and the wind advisory will be allowed to
expire.

$$

CAZ039-052-111200-
/O.CON.KLOX.WI.Y.0047.000000T0000Z-180611T1700Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
900 PM PDT Sun Jun 10 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT MONDAY...

* WINDS...North 20 to 30 mph with gusts to 55 mph. The strongest
  winds are expected through and below passes and canyons of the 
  Santa Ynez Range. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highways 101 and 154 
  from Gaviota to Montecito, including San Marcos Pass. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ053-054-111200-
/O.CON.KLOX.WI.Y.0047.000000T0000Z-180611T1700Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
900 PM PDT Sun Jun 10 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT MONDAY...

* WINDS...North 20 to 30 mph with gusts to 55 mph will continue to
  develop this evening. The strongest winds are expected to
  develop through the Interstate 5 corridor tonight through early
  morning. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

Hall
452 
WWUS76 KLOX 110955
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
255 AM PDT Mon Jun 11 2018

CAZ039-052-111700-
/O.CON.KLOX.WI.Y.0047.000000T0000Z-180611T1700Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
255 AM PDT Mon Jun 11 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING...

* WINDS...North 20 to 30 mph with gusts to 55 mph. The strongest 
  winds are expected through and below passes and canyons of the 
  Santa Ynez Range. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highways 101 and 154 
  from Gaviota to Montecito, including San Marcos Pass. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ053-054-111700-
/O.CON.KLOX.WI.Y.0047.000000T0000Z-180611T1700Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
255 AM PDT Mon Jun 11 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING...

* WINDS...North 20 to 30 mph with gusts to 55 mph will continue
  through mid morning. The strongest winds are expected through
  the Interstate 5 corridor.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

ASR
443 
WWUS76 KLOX 111616
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
916 AM PDT Mon Jun 11 2018

CAZ039-052>054-111730-
/O.CAN.KLOX.WI.Y.0047.000000T0000Z-180611T1700Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
Dick Smith Wilderness Area, Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
916 AM PDT Mon Jun 11 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Los Angeles/Oxnard has cancelled
the Wind Advisory. 

Winds have decreased below advisory levels. Local gusts to 30 mph
are possible through the morning hours.

$$

MW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jun 9, 3:28 AM PDT, 5 hours 29 minutes earlier.

Area forecast discussion, Jun 9, 3:28 AM PDT, 5 hours 29 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
328 AM PDT Sat Jun 9 2018

.SYNOPSIS...08/705 PM.

Fair skies over the weekend with gusty offshore winds, mainly for
the South Coast, mountains an deserts. A high will build in on
Monday and contribute to fair skies and above normal temperatures
into midweek. On Thursday, a low will arrive for a cooling trend and
fair skies everywhere, except at the coast where a marine layer
maydevelop.

&&

.SHORT TERM (TDY-MON)...09/328 AM.

There is a weak 800 foot marine layer south of Pt Conception and a
well defined 1000 foot marine layer north of Pt Conception. A weak
eddy has brought low clouds up the Orange County coast and up to
the Torrance area. Strong NW flow has brought stratus to the
beaches of the Central Coast and most of Western SBA county and
the Santa Ynez vly. The low clouds south of Pt Conception will
vanish by mid morning but the strong NW winds and strong
inversion along the Central Coast will keep the low clouds right
at and in some places over the beaches. Aside from the low clouds
skies will be sunny today.

A trof will move over the state today it will not affect the
weather too much save for bringing a few degrees of cooling to the
interior. The strong NW flow will also cool the Central Coast
temps a few degrees from ydy. The rest of the area should see
temps similar to ydys values.

North winds are the big issue today. A low end wind advisory just
ended for the SBA south coast. There will be decent NW winds
across the Central Coast today as well.

But tonight sfc high pressure in the San Joaquin Vly will peak and
strong offshore flow from the north (Northeast for SLO and western
SBA county) will develop. These winds will be aided by a little
cool air advection and NVA behind the trof passage. A moderate
sundowner and I-5 corridor wind event will develop with frequent
50 mph gusts and some isolated 60 mph gusts across the exposed
peaks and ridgetops. The strongest SBA south coast winds will be
between Refugio and Gaviota as strong NW winds funnel through the
passes from the Central Coast. Gusty sub advisory level winds
will develop across the vlys as well. This offshore push will keep
all stratus at bay.

Sunday will be a sunny day and with the offshore push from the
north and slowly rising hgts it will be a warm one as well
There will be plenty of readings in the 80s and an isolated 90
degree max temps as well. Most of the beaches will see max temps
in the mid to upper 70s with some notable exception along the
Central Coast.

Another weaker but still advisory level north wind event will
develop Sunday night as well. Max wind speeds will be down 5 to 10
mph as the gradients are weaker and there will be no help from a
passing trof.

More warming under sunny skies and continued northerly offshore
flow on Monday as hgts rise in response to the westward
progression of a large upper high. Max temps everywhere should
rise 2 to 4 degrees.

.LONG TERM (TUE-FRI)...09/328 AM.

The north push ends on Tuesday. A weak eddy will probably bring
some low clouds to the LA coast but the rest of the area will
remain clear. The upper high continues to push in from the east
and this will warm the interior. The interior coastal sections
will not see much temp change but the beaches will cool esp the
along Central Coast.

EC and the GFS are in decent agreement for the Wed to Fri period.
Both forecast increased west coast troffing as well as increasing
onshore flow. Look for a steady increase in marine layer stratus
and a steady drop in max temps. Max temps should fall to normal by
Thursday.

&&

.AVIATION...09/0951Z.

At 1000Z, the marine inversion at KLAX was based around 500 feet.
The top of the inversion was 2300 feet with a temperature of
23 degrees Celsius.

Overall, high confidence in 12Z TAFs except only moderate
confidence in KSMX and KLGB. At KSMX, IFR conditions will persist
this morning with moderate confidence in CIGs dissipating by 16Z.
For KLGB, there is a 20% chance of IFR conditions 12Z-16Z. At
KSBA, LLWS and turbulence will be likely late this afternoon and
tonight as Sundowner winds develop.

KLAX...high confidence in 12Z TAF. There is a 10% chance of IFR
CIGs 12Z-16Z.

KBUR...high confidence in 12Z TAF.

&&

.MARINE...09/251 AM.

For the Outer Waters, high confidence in current forceast. GALE
force winds will continue today through Sunday night with the
strongest winds during the afternoon and evening hours. For Monday
through Wednesday, high confidence in Small Craft Advisory (SCA)
level winds.

For the Inner Waters north of Point Sal, moderate to high
confidence in current forecast. There is a 80% chance of GALE
force winds today through Sunday night with the strongest winds
during the afternoon/evening hours. There is a 60% chance of SCA
level winds each afternoon/evening Monday through Wednesday.

For the Inner Waters south of Point Conception, there is a 70%
chance of GALE force winds across the western half of the Santa
Barbara Channel this afternoon through Sunday evening. Elsewhere,
there is a 60% chance of SCA level winds this afternoon/evening
across the western half of PZZ655.

For information about high surf at the surf zone beginning Sunday,
please read the beaches discussion.

&&

.BEACHES...09/251 AM.

A moderately strong southerly swell will approach Southern
California beaches on Sunday which is expected to generate High
Surf conditions across south-facing beaches of Ventura and Los
Angeles counties. Surf heights are expected to range between 5 and
8 feet from late Sunday morning through Tuesday evening.

With the High Surf conditions, dangerous rip currents and sneaker
waves will be likely. Do not turn your back to the surf during
periods of high surf and swim near lifeguard stations.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect from 11 AM Sunday to 8 PM PDT
      Tuesday for zones 40-41-87. (See LAXCFWLOX).
     Red Flag Warning in effect from 3 PM this afternoon to 10 AM
      PDT Monday for zones 239-252. (See LAXRFWLOX).
PZ...Gale Warning in effect from 3 PM this afternoon to 9 PM PDT
      Sunday for zones 645-650. (See LAXMWWLOX).
     Small Craft Advisory in effect from 3 PM this afternoon to 9
      PM PDT this evening for zone 655. (See LAXMWWLOX).
     Gale Warning in effect until 9 AM PDT Monday for zones
      670-673-676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (MON-FRI).

Advisory level or stronger northwest winds are possible Monday
morning along the SBA South Coast and I-5 corridor.

&&

PUBLIC...Rorke
AVIATION...RAT
MARINE...RAT
BEACHES...RAT
SYNOPSIS...STu

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 5:56 PM PDTWind AdvisoryLOX9 hr
Jun 9, 2:16 AM PDTSmall Craft AdvisoryLOX19 hr

Nearby

Wind Advisories in California, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.